Document Type

Article

Language

eng

Format of Original

10 p.

Publication Date

5-2013

Publisher

Atlantis Press

Source Publication

Journal of Statistical Theory and Applications

Source ISSN

1538-7887

Original Item ID

doi: 10.2991/jsta.2013.12.1.2

Abstract

Various characterizations of the Beta Weibull Geometric distribution of Bidram et al. (2011), the New Generalized Exponential distribution of Bidram et al. (2012), and the Gamma Exponentiated Weibull distribution of Pinho et al. (2012) are presented. These characterizations are based on: (i) a simple relationship between two truncated moments (ii) certain functions of the nth order statistic, and (iii) certain functions of the 1st order statistics.

Comments

Published version. Journal of Statistical Theory and Applications, Vol. 12, No. 1 (May 2013): 11-20. DOI. © Atlantis Press. This article is distributed under the terms of the Creative Commons Attribution License, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited.

Share

COinS